# SDR ASAA2017061621100

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 18,008 hours, 5,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED IN FLIGHT.  RESET EXTINGUISHED THE LIGHT. ACFT GROUNDED. COULD NOT DUPLICATE ON GROUND, NO HISTORY 90 DAYS, DETERMINED INTERMITTENT FAULT IAW FIM 21-53, TASK 805. GROUND VERIFICATION NORMAL.
